HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Acne (https://www.healthboards.com/boards/acne/)
-   -   YAZ users - ??? (https://www.healthboards.com/boards/acne/657416-yaz-users.html)

savemeplease 12-20-2008 11:13 AM

YAZ users - ???
 
I'm 15 and I've been taking Yaz for about a month and a half now. My face is like good one day and bad the next and I'm just so fed up with it all. I just want to start the new year with clear skin :( . Im getting really discouraged so I'd really appreciate it if you could share your experience with Yaz and when you started to see improvement. Thank yall so much and Happy Holidays!

SweetAmy87 12-27-2008 02:27 PM

Re: YAZ users - ???
 
I've been taking Yaz for a while now, I think i'm on my 7th pack. The first month i was clear and then the second month my face went crazy and then it started to where id be clear off and on, kind of like what youre saying. I started to notice that usually when i started a new pack it was the worst but when i started this last pack i only got one new pimple and thats it and no more than that for like the last 2 weeks so hopefully *crosses fingers* its starting to work now cuz i heard that for a lot of people it took at least 6 months on yaz and yasmin. stick with it and ill check back and let you know if i stay clear. It might just take longer for you like it did for me. Btw, i didnt weight gain either... lost weight!:-) I love that about yaz.. good luck!

savemeplease 01-01-2009 05:36 PM

Re: YAZ users - ???
 
it took you til your 7th pack to improve to that level?
my acne has been like through all the different types. it all started in about 4th grade, it was tolerable but it was still a little embarrassing being the like only one in my grade to have skin problems, you know. and then i started wearing makeup around 6th grade and my skin would always get really shiny(oily) and so that became another insecurity. now the acne is mainly on my jaw line but ever since iv started yaz it seems to be on my cheeks more. iv been really depressed with it, feeling like im never going to have clear skin since its been an issue for so long and i cant take it any more.
i just finished my second pack of yaz so im hoping good improvement starts to be evident this month, im really counting on it.
what kind of acne did you have and when did you start seeing improvement? thanks so much, i really appreciate it

autumn29 01-03-2009 04:52 AM

Re: YAZ users - ???
 
hi i am new to this board. I have used loads of different creams and stuff and none really do anything for me, instead they make my face really dry and my skin all crumbly. What is yaz? ive never heard of that before. I have just got a new cream and its called clindamycin phosphate aqueous lotion. Have you guys ever heard of it?
I really want it to work because i am sick of being tormented at school and stuff over it.

wannabepoet 01-03-2009 07:21 AM

Re: YAZ users - ???
 
yaz is a birth control. it is supposed to help with acne, mood swings, premenstral weight gain, and other things we women have to put up with once a month. talk to your mom about taking you to the doctor and getting on this. she will have a stroke when you say birth control but show her the board and tell her that is why you want to be on the pill.

savemeplease 01-03-2009 11:07 AM

Re: YAZ users - ???
 
my derm had put me on clyindomicin in the morning and retin-a at night. but i was using a 3 set - cleanser toner cream - as well so after about 2 weeks i stopped using clyndomicin because it seemed like i was using too much stuff. so im not really sure how effective it was or would have been. sorry i couldnt help you out with that one. but yaz is a birth control pill that is known to improve/get rid of acne.

believe30 01-03-2009 01:00 PM

Re: YAZ users - ???
 
Hi Everyone...

I am new to this site, and I am using Yaz currently to battle acne. I have been on alot of things from creams to antibiotics. I am currently on an antibiotic, a topical cream, and yaz. I am about to start my third month of yaz, and I still have not seen an improvement. My face seems worse than I started off with, and I am just so depressed and decided to turn somewhere where maybe people can relate to what I am going through :( even anyone can offer come advice or anything please do..

thanks

savemeplease 01-03-2009 08:50 PM

Re: YAZ users - ???
 
Believe30, I feel like were in the same boat.

I'm currently on Yaz, Doxycycline, and Retin a micro.

I'm starting my 3rd Yaz pack on Monday (Jan 5th). During the first month I just felt like my skin was getting worse and the second month wasn't much better.

I'm also getting acid peels at the derm once a month (3 total) and I think they may have been responsible for my skin worsening as well (the purges afterward). But in the long run I think they will help alot by getting all of the existing acne out now instead of later. I got one yesterday and my face is looking a bit better and so far, no purge this time :) . Maybe you could consider mentioning the acid peels to your derm, exfoliation is a key to improving acne.

But as far as Yaz goes, I've heard that 2 1/2 months is a popular time to start improving alot so im really counting on that being the case for me, and hopefully you as well. I know many people say 6 months but I'd like to be optimistic. And I believe 6 months was when they became clear? so improvement is all I need right now to start being more hopeful about Yaz, because honestly, I've been feeling a little doubtful...

Keep me updated, I'd love to know how you're doing.
:angel:

believe30 01-03-2009 10:07 PM

Re: YAZ users - ???
 
thanks alot savemeplease...

you made me feel alot better knowing that I am not alone. It is has been rough, and I am also trying to be optimistic. I start my 3rd pack of yaz tomorrow, so I am hoping that I will see some improvements. It's hard to tell with yaz, i mean one day my face looks better and than the next iam back to square one :/ I wish the best for both of us...and i am glad someone can relate! I'll keep you posted and do the same as well.

:)

autumn29 01-04-2009 05:13 AM

Re: YAZ users - ???
 
I cant show her the board because i go on other boards and i am a good size so if you gain weight then ill be way to fat

savemeplease 01-05-2009 03:17 PM

Re: YAZ users - ???
 
I've gone through 2 packs so far and I haven't gained any weight, just lost some. My boobs did go up a cup size tho, but that wasn't anywhere near upsetting haha.. So everyone reacts differently. I'd talk to your mom and derm about it, and if you decide to try it I hope you the best.

jojo2003 01-07-2009 04:18 PM

Re: YAZ users - ???
 
I've taken 1 1/2 packs of yaz and my breasts have been extremely tender nearly every day. Is this normal? and do you think it will go away or should I try a different type of pill?

savemeplease 01-07-2009 04:24 PM

Re: YAZ users - ???
 
I just started my 3rd pack and my boobs went up a cup size recently. They were only tender the 1st week or so. In your case, I'd wait a few more weeks because it takes a while for your body to adjust to the pill. So if they're still tender by the end of the 2nd pack I'd talk to your derm about it. Maybe try sticking it out until the 3rd month, and if they're still tender and bothering you, I'd consider switching then. Apparently after 3 months is when your body is fully adjusted to the pill. Best of luck.

savemeplease 01-10-2009 09:32 PM

Re: YAZ users - ???
 
just an update. i really think the 3rd pack is the trick. i started the 3rd pack on monday and my skin has gotten alot better. so for all you who are on the 1st and 2nd pack and are feeling discouraged, don't worry. just stick it out, things will get better soon.

believe30 01-11-2009 06:21 AM

Re: YAZ users - ???
 
hey savemeplease....

I just recently started my 3rd pack, and I think it is working also. My face seems to be getting alot better. The only thing is I have been getting alot of migraine headaches, and I am not sure if it the yaz...has anyone expereinced this?

believe30


All times are GMT -7. The time now is 09:13 PM.